zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A fixed point theorem and equilibrium point of an abstract economy. (English) Zbl 0718.90014
A fixed point theorem is proved and applied to prove the existence of a maximal element and an equilibrium point of a qualitative game and an abstract economy under conditions somewhat different from the known ones.

MSC:
91B50General equilibrium theory in economics
WorldCat.org
Full Text: DOI
References:
[1] Arrow, K.; Debreu, G.: Existence of equilibrium for a competitive economy. Econometrica 22 (1954) · Zbl 0055.38007
[2] Bewley, T. F.: Existence of equilibria in economics with infinitely many commodities. Journal of economic theory 4, 514-540 (1972)
[3] Browder, F. E.: The fixed point theory of multi-valued mappings in a topological vector space. Mathematische annalen 177, 283-301 (1968) · Zbl 0176.45204
[4] Debreu, G.: A social equilibrium existence theorem. Proceedings of the national Academy of sciences of the USA 38, 886-893 (1952) · Zbl 0047.38804
[5] Fan, K.: Some properties of convex sets related to fixed point theorems. Mathematische annalen 266, 519-537 (1984) · Zbl 0515.47029
[6] Gale, D.; Mas-Colell, A.: An equilibrium existence theorem for a general model without ordered preferences. Journal of mathematical economics 2, 9-15 (1975) · Zbl 0324.90010
[7] Gale, D.; Mas-Colell, A.: Corrections to an equilibrium existence theorem for a general model without ordered preferences. Journal of mathematical economics 6, 297-298 (1979) · Zbl 0422.90018
[8] Ma, T. W.: On sets with convex sections. Journal of mathematical analysis and applications 27, 413-416 (1969) · Zbl 0176.42703
[9] Mas-Colell, A.: An equilibrium existence theorem without complete or transitive preferences. Journal of mathematical economics 1, 237-246 (1974) · Zbl 0348.90033
[10] Nash, J. F.: Equilibrium points in N-person games. Proceedings of the national Academy of sciences of the USA 36, 48-59 (1950) · Zbl 0036.01104
[11] Shafer, W.; Sonnenschein, H.: Equilibrium in abstract economics without ordered preferences. Journal of mathematical economics 2, 345-348 (1975) · Zbl 0312.90062
[12] Tarafdar, E.: On nonlinear variational inequalities. Proceedings of the American mathematical society 67, 95-98 (1977) · Zbl 0369.47029
[13] Tarafdar, E.: On two theorems concerning sets with convex sections. Bulletin of the australian mathematical society 38, 397-400 (1988) · Zbl 0684.47032
[14] Toussaint, S.: On the existence of equilibria in economics with infinitely many commodities and without ordered preferences. Journal of economic theory 33, 98-115 (1984) · Zbl 0543.90016
[15] Tulcea, I. C.: On the approximation of upper semi-continuous correspondences and the equilibriums of generalized games. Journal of mathematical analysis and applications 136, 267-289 (1988) · Zbl 0685.90100
[16] Yannelis, N.; Prabhakar, N.: Existence of maximal elements and equilibria in linear topological spaces. Journal of mathematical economics 12, 233-245 (1983) · Zbl 0536.90019